MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 15 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 15 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.415
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, while trying to remove the temporary compression wire from the clavicle plate in the bone, the compression wire broke at the junction of the ball and the wire.The compression wire ball and threaded tip end was still remaining and held down the plate to the bone.The surgeon had to use multiple instruments to remove the remaining compression wire ball and threaded tip from the plate.The remaining compression wire ball and threaded tip were successfully removed.Removing compression wire with a wire driver needed to use multiple instruments to grasp the remaining compression wire ball.Procedure was completed successfully with twenty (20) minutes surgical delay.Concomitant device reported: unk - cable/wire instruments (part# unknown; lot# unknown; quantity: unknown).Unk - plates: lcp clavicle plate (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 1.6 comp wire 15 thread/150 length.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6 COMP WIRE 15 THREAD/150 LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK BALSTHAL (CH)
dornacherstrasse 20
balsthal 4710
SZ   4710
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12923987
Report Number2939274-2021-06950
Device Sequence Number5647687
Product Code HWN
UDI-Device Identifier10886982076304
UDI-Public(01)10886982076304
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.415
Device Catalogue Number03.211.415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE INSTRUMENTS; UNK - PLATES: LCP CLAVICLE PLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown